# SDR 0202739860

- Difficulty date: August 8, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 59,791 hours, 59,152 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Slow
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN SLATS WERE DEPLOYED AT 250 KTS, THE AIRCRAFT ROLLED TO THE RIGHT AND THERE WAS NO BLUE SLAT EXTEND LIGHT.  CREW CYCLED THE SLATS BACK UP NORMALLY, RE-DEPLOYED AND THE AIRCRAFT ROLLED AGAIN.  AFTER A FEW SECONDS THE BLUE LIGHT ILLUMINATED AND THERE WAS LESS TENDENCY TO ROLL.  LANDING AT MCI WAS UNEVENTFUL.  MAINTENANCE FOUND THE LEFT T-DUCT SLOW.  REPLACED THE LEFT -T- DUCT.  AIRCRAFT RETURNED TO SERVICE.
